Loading...
Loading...

Go to the content (press return)

Solución de las ecuaciones de flujo compresible mediante el método de puntos finitos

Author
Ortega, E.; Sacco, C.
Type of activity
Journal article
Journal
Mecánica computacional
Date of publication
2003-11-01
Volume
22
Number
2
First page
162
Last page
176
URL
http://www.cimec.org.ar/ojs/index.php/mc/article/view/665/634 Open in new window
Group of research
L'AIRE - Laboratory of Aeronautical and Industrial Research and Studies

Participants